# SDR 01FDEA00497

- Difficulty date: June 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C53-224-01) CORROSION ON FLOORBEAM AT BS 620, LBL 42, WL 208.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 3.
